I believe I am developing a case of pseudogynecomastia. I have never had gyno in my life, not even at puberty. here's what happened:
I recently started formestane 60 mg of oral formestane daily (30 mg twice daily) along with 100 mg of dhea daily (50 mg twice daily) for about 2.5 weeks then I added in DAA 3 mg a day (1 mg 3 times a day) for eight days. I then dropped the dhea and DAA and began to taper the formestane -- I tapered the formestane (perhaps too quickly?) from 60 mg to 40 mg to 20 mg daily. I tapered that way over the course of one week and then stopped.
approximately 5 days after stopping this cycle I notice my left pec is suddenly noticeably larger than the right. I feel no pebble under my nip, but there is now a dull pain developing even when I'm not touching it. This has been going on for 3 days now. Something definitely is not right..
I fear I am starting to develop a case of gyno. Can someone help me? What do I do to stop this from getting worse or to treat it? Can the cycle I ran really cause gyno?
I truly appreciate any help here.